# SDR CA130501003

- Difficulty date: April 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150G
- Aircraft time: 5,143 hours
- Engine: Cont O200A
- System (JASC): 2140 · Heating System
- Part: Wire
- Condition: Burned
- Location: Heating Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, B, A

## Discrepancy

(CAN) AIRCRAFT IN CRUISE FLIGHT. PILOT SAW SMOKE AND SHUT DOWN ELECTRICAL POWER TO AIRCRAFT. AIRCRAFT LANDED WITHOUT INCIDENT.   INVESTIGATION FOUND RING TERMINAL LAYING ON CABIN HEAT CONTROL. WIRE TRACED BACK AND FOUND CONNECTED TO AMMETER.   THIS WIRE MUST BE DISCONNECTED FROM THE AMMETER I.A.W. WITH AD 79-08-03. IN THIS AIRCRAFT, THE CIGAR LIGHT WAS REMOVED AND THE UNPROTECTED WIRE WAS BUNDLE AND LEFT IN AIRCRAFT.
